# SDR HALA0600598

- Difficulty date: July 18, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 59,458 hours, 28,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TENSION STRAP BENT AT STA 1220, RBL 40, WL 193.  REPAIRED TENSION STRAP BS 1220, RBL 40, WL 193 PER SRM 51-70-11, FIG 101.
